The Resource Curse Hypothesis and its Transmission Channels

Papyrakis, E. and Gerlagh, R. (2004) The Resource Curse Hypothesis and its Transmission Channels. Journal of Comparative Economics, 32 (1). pp. 181-193. ISSN 0147-5967

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Social Sciences
Faculty of Social Sciences > School of International Development
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 01 May 2004
Last Modified: 24 Jul 2019 16:46
URI: https://ueaeprints.uea.ac.uk/id/eprint/16575
DOI: 10.1016/j.jce.2003.11.002

Actions (login required)

View Item View Item